# SDR AALA20190508002

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 54,543 hours, 22,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET ARE FLOOR INTERCOSTAL CRACKED BETWEEN BS 344 AND BS 360 AT LBL 11. REPLACED INTERCOSTAL PER SRM 51-40-02.
